| Model Number |
SN-3697 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: (b)(6), monosof 6-0 blk 45cm p10 x12 (lot # d4f2290fy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intraoperatively, during the suturing of laceration, the suture broke off of the needle after 2 stitches were placed.A second suture from another lot was opened, but the suture broke away from the needle after 1 stitch was placed successfully.Another package was opened from the same lot and the procedure was finished without any further incident.